# SDR I5PA2015102631902

- Difficulty date: October 25, 2015
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Unknown
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

NUMBER 3 ENG EXPERIENCED OIL LOSS.  OIL PRESS AT APPROX 10 PSI ON IDLE PRIOR TO SHUT DOWN.  DUE TO WEATHER ACFT DIVERTED TO ALTERNATE, FLIGHT ARRIVED SAFELY.  TROUBLESHOOTING IN PROGRESS.  ENG HAD APPROX 1 GAL IN THE SYS & SERVICED APPROX 3 GAL.  FOUND OIL SUPPLY LINE AT 1 O CLOCK POSITION OF THE EXHAUST.  REPLACED OIL LINE, INSPECTED MAIN OIL STRAINER FOR CONTAMINATION, NO DEFECTS NOTED.  RAN ENG, OPERATIONS NORMAL, NO VIBRATION NOTED.  PERFORMED NORMAL ENG SHUT DOWN.  INSPECTED ENG TAIL PIPE, NORMAL.  OK TO PROCEED.
